# SDR CALA2023070502179

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 68,444 hours, 28,779 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Captain Sliding
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3. CAPTAIN SLIDING WINDOW MISSING 6 INCH SECTION OF PRESSURE SEAL ALONG AFT EDGE. TOMC NOTIFIED AND PDA3 RECORDED PER GMM 02-30-95. CAPTAIN SLIDING WINDOW PRESSURE SEAL WILL REQUIRE AN INTERIM REPAIR PER AMM MT56-003.PERFORMED INTERIM REPAIR OF CAPTAIN SLIDING WINDOW PRESSURE SEAL IAW MT 56-003. REPAIR FULLY CURED AND REQUIRES PERMANENT REPLACEMENT NO LATER THAN NEXT C-CHECK.PARTS USED: 40-0608-3-0064.
